# SDR USAA2013093000025

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,408 hours, 6,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 16,408 hours, 6,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE PRESSURE MESSAGE.  SERVICED DOOR SLIDE BOTTLE IAW AMM 52-10-00-614-001-A.
